# SDR QXEA2015122100658

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,972 hours, 35,457 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54010375
- Part serial: 587
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,051 hours, 10,454 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD F/A REPORTS STRONG EXHAUST FUME/ODOR NEAR HER JUMPSEAT DURING FLIGHT WITH BOTH BLEEDS ON.  INCREASED WHEN POWER LEVERS WERE REDUCED FOR DESCENT.  RECIRC FAN WAS ON.  GROUND RAN ENGINES.  WITH NR 1 BLEED SELECTED ON NO ABNORMAL SMELLS NOTED.  WITH NR 2 BLEED SELECTED ON EXHAUST ODOR NOTED IN COCKPIT AND FWD CABIN.  WITH APU BLEED SELECTED ON NO ABNORMAL ODORS NOTED.  R & R NR 2 ENGINE P2.7 INTERCOMPRESSOR BLEED VALVE IAW AMM TASK 75-31-01-000-801 AND 75-31-01-400-801.  GROUND RAN ENGINES WITH NR 2 BLEED SELECTED ON NO ABNORMAL ODORS NOTED.  RETURNED TO SERVICE.
